# SDR 2011FA0000802

- Difficulty date: December 7, 2011
- Submitted: December 27, 2011
- Operation: General aviation
- Filed by: Honeywell Aerospace US LLC - Tucson R&O, repair station HZ3R571L
- Aircraft: N801RS
- Make and model: Israel ASTRA SPX
- Aircraft serial: 084
- Engine: Garrtt TFE731*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: 30603663
- Part serial: 96P04525
- Condition: Separated
- Location: Hp Compressor
- Part time: 4,622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR SCHEDULED 2500 HR, MAJOR PERIODIC INSPECTION AND 5000 HR COMPRESSOR ZONE INSPECTION.  DISASSEMBLY FINDINGS REVEALED SEPARATION OF THE SHAFT ADJACENT TO THE HIGH PRESSURE COMPRESSOR AFT CURVIC TEETH.
